# SDR AALA202201266798

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737*
- Aircraft serial: 31178
- Aircraft time: 25,015 hours, 10,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR LIGHT ILLUMINATED ON LANDING. RESET WHEN FLIGHT ATTENDANT EXERCISED FORCE ON HANDLE. REMOVED AND REPLACED FORWARD ENTRY DOOR L1 (S199) PER AMM 52-71-11.
